# SDR DALA2016110208155

- Difficulty date: October 8, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,292 hours, 29,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FLOORBEAM BS 200 FROM X-13 TO X-44 . CORROSION WAS REMOVED IAW SRM 51-10-04 PAR 26, THE FLOORBEAM WAS REPAIRED IAW SRM 51-41-02.  AND 51-41-05.
